Translator Disclaimer
/Summer 1994 A Simple Proof of Arithmetical Completeness for $\Pi_1$-Conservativity Logic
Giorgi Japaridze
Notre Dame J. Formal Logic 35(3): 346-354 (/Summer 1994). DOI: 10.1305/ndjfl/1040511342

Abstract

Hájek and Montagna proved that the modal propositional logic ILM is the logic of $\Pi_1$-conservativity over sound theories containing I$\Sigma_1$ (PA with induction restricted to $\Sigma_1$ formulas). I give a simpler proof of the same fact.

Citation

Download Citation

Giorgi Japaridze. "A Simple Proof of Arithmetical Completeness for $\Pi_1$-Conservativity Logic." Notre Dame J. Formal Logic 35 (3) 346 - 354, /Summer 1994. https://doi.org/10.1305/ndjfl/1040511342

Information

Published: /Summer 1994
First available in Project Euclid: 21 December 2002

zbMATH: 0822.03013
MathSciNet: MR1326118
Digital Object Identifier: 10.1305/ndjfl/1040511342

Subjects:
Primary: 03B45
Secondary: 03F30, 03F40

Rights: Copyright © 1994 University of Notre Dame

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.35 • No. 3 • /Summer 1994
Back to Top